BibTeX record journals/toplas/MorrisT08

download as .bib file

@article{DBLP:journals/toplas/MorrisT08,
  author    = {Joseph M. Morris and
               Malcolm Tyrrell},
  title     = {Dually nondeterministic functions},
  journal   = {{ACM} Trans. Program. Lang. Syst.},
  volume    = {30},
  number    = {6},
  pages     = {34:1--34:34},
  year      = {2008},
  url       = {https://doi.org/10.1145/1391956.1391961},
  doi       = {10.1145/1391956.1391961},
  timestamp = {Tue, 06 Nov 2018 12:51:29 +0100},
  biburl    = {https://dblp.org/rec/journals/toplas/MorrisT08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics